Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 29728, 10 pages
http://dx.doi.org/10.1155/IJMMS/2006/29728

Strong convergence and control condition of modified Halpern iterations in Banach spaces

1Department of Mathematics, Tianjin Polytechnic University, Tianjin 300160, China
2Department of Mathematics, Shijiazhuang Mechanical Engineering College, Shijiazhuang 050003, China

Received 27 August 2005; Revised 14 February 2006; Accepted 28 February 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Charles Chidume, “Geometric properties of banach spaces and nonlinear iterations ABC,” Lecture Notes in Mathematics, vol. 1965, pp. 1–325, 2009. View at Publisher ยท View at Google Scholar